# SDR 9715651151

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON INITIAL POWER UP FOR TAKEOFF, THE NR 3 COMPRESSOR STALLED, MAX EGT WAS 600C AND EPR WAS 1.18.  THE TAKEOFF WAS ABORTED AT 20 KNOTS.  MAINTENANCE INSPECTED THE ENGINE PER MM 71-00-00 FOR A CONDITION 1 TYPE 'A' STALL WITH NO DEFECTS NOTED.  THERE WAS A 90 DEGREE CROSSWIND PRESENT AT TAKEOFF.  SUBSEQUENT FLIGHT TO MSP WAS NORMAL AND THE FOLLOW-UP BORESCOPE FOUND NO DISCREPANCIES.
